Decomposition method for solving system of linear equations

Muhammad Aslam Noor, Khalida Ianayat Noor, Muhammad Waseem

Abstract


In this paper, we use Adomian decomposition method for suggesting an  iterative methods for solving system of linear equations.  We provide several numerical examples to verify the theoretical results. Comparsion with other methods show that the results obtained in this paper are better. Our results can be viewed as an improvement and extension  of  the previously known results.

Full Text: PDF

Published:

How to Cite this Article:

Muhammad Aslam Noor, Khalida Ianayat Noor, Muhammad Waseem, Decomposition method for solving system of linear equations, Engineering Mathematics Letters, Vol 2 (2013), 34-41

Copyright © 2013 Muhammad Aslam Noor, Khalida Ianayat Noor, Muhammad Waseem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Engineering Mathematics Letters

ISSN 2049-9337

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.